Alert archive / Oklahoma / River Flood Warnings in 2021

River Flood Warning 10, NWS Norman, OK

April 28, 2021Hughes County, Oklahoma

NWS Norman, OK issued this river flood warning at Apr 28, 2021, 2:07 PM CDT for Hughes County, Oklahoma. It was in force for 9 hr.

The area

The outline as issued.

The facts

Issued
Apr 28, 2021, 2:07 PM CDT (19:07 UTC)
Expired
Apr 28, 2021, 11:24 PM CDT
In force
9 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
Minor

County Hughes County, OK

The radar

The Norman radar (KTLX), 100 km from the middle of the area, began a volume at 19:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Canadian River near Calvin (CLVO2). The gauge peaked at 21.40 ft at Apr 28, 2021, 5:00 PM CDT.

actionminormoderate10152004/2804/2904/30
Action stage
18 ft
Minor stage
20 ft
Moderate stage
23 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07231500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

170 
WGUS44 KOUN 281907
FLWOUN

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Norman OK
207 PM CDT Wed Apr 28 2021

...The National Weather Service in Norman OK has issued a Flood 
Warning for the following rivers in Oklahoma...

  Canadian River near Calvin affecting Hughes County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.


OKC063-290715-
/O.NEW.KOUN.FL.W.0010.210428T1907Z-210429T0819Z/
/CLVO2.1.ER.210428T1849Z.210429T0000Z.210429T0218Z.NO/
207 PM CDT Wed Apr 28 2021

The National Weather Service in Norman has issued a

* Flood Warning for
  the Canadian River near Calvin.
* From this afternoon to late tonight.
* At 1:00 PM CDT Wednesday the stage was 19.9 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...The Canadian River is expected to rise to a crest of 
  20.5 feet this evening. It will then fall below flood stage late 
  this evening.
* Impact...At 20.0 feet, Croplands... pastures... oilfields... and 
  local roads may sustain shallow overflows. Upstream areas along 
  the river in northern Pontotoc... southern Seminole... and west 
  central Hughes counties are flooded before the areas near Calvin. 
  Downstream areas in eastern Hughes County are affected hours 
  later. The town of Calvin and U.S. Highway 75 are not threatened.


&&

LAT...LON 3483 9649 3494 9649 3508 9627 3520 9598
      3504 9598 3490 9620

$$

SK
2 follow-up statements
644 
WGUS84 KOUN 282121
FLSOUN

Flood Statement
National Weather Service Norman OK
421 PM CDT Wed Apr 28 2021

...The Flood Warning is extended for the following rivers in 
Oklahoma...

  Canadian River near Calvin affecting Hughes County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.


OKC063-290930-
/O.EXT.KOUN.FL.W.0010.000000T0000Z-210429T1237Z/
/CLVO2.1.ER.210428T1849Z.210429T0000Z.210429T0637Z.NO/
421 PM CDT Wed Apr 28 2021

...The Flood Warning is now in effect until tomorrow morning...

The Flood Warning continues for
  the Canadian River near Calvin.
* Until Thursday morning.
* At 3:00 PM CDT Wednesday the stage was 21.2 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 3:00 PM CDT Wednesday was 21.2 feet.
* Forecast...The Canadian River is expected to rise to a crest of 
  21.6 feet this evening. It will then fall below flood stage just 
  after midnight tonight.
* Impact...At 22.0 feet, Flooding of croplands... pastures... 
  oilfields and rural roads... with water depths up to 2 feet may 
  occur. Upstream areas along the river in northern Pontotoc...
   southern Seminole... and west central Hughes counties are flooded 
  before the areas near Calvin. Downstream areas in eastern Hughes 
  County are affected hours later. The town of Calvin and U.S. 
  Highway 75 are not threatened.


&&

LAT...LON 3483 9649 3494 9649 3508 9627 3520 9598
      3504 9598 3490 9620

$$

SK
214 
WGUS84 KOUN 290424
FLSOUN

Flood Statement
National Weather Service Norman OK
1124 PM CDT Wed Apr 28 2021

...The Flood Warning is cancelled for the following rivers in 
Oklahoma...

  Canadian River near Calvin affecting Hughes County.

OKC063-290530-
/O.CAN.KOUN.FL.W.0010.000000T0000Z-210429T0424Z/
/CLVO2.1.ER.210428T1849Z.210429T0000Z.210429T0637Z.NO/
1124 PM CDT Wed Apr 28 2021

...The Flood Warning for the Canadian River near Calvin has been 
cancelled...

The Flood Warning is cancelled for
  the Canadian River near Calvin.
* At 10:00 PM CDT Wednesday the stage was 19.1 feet.
* Flood stage is 20.0 feet.
* Forecast...The Canadian River is expected to rise to a crest of 
  19.4 feet just after midnight tonight.


&&

LAT...LON 3483 9649 3494 9649 3508 9627 3520 9598
      3504 9598 3490 9620

$$

03

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this river flood warning went out at Apr 28, 12:28 PM CDT, 1 hour 39 minutes earlier.

Area forecast discussion, Apr 28, 12:28 PM CDT, 1 hour 39 minutes before
Area Forecast Discussion
National Weather Service Norman OK
1228 PM CDT Wed Apr 28 2021

...New UPDATE...

.UPDATE...
Issued at 1228 PM CDT Wed Apr 28 2021

The convection seen on radar now from near Weatherford up through Watonga
and Enid is associated with convergence along the surface trough. The
convection is shallow, and winds are actually quite weak through 700-mb at
the moment, so they almost have a summer-like appearance in behavior (not
much motion). Mid-level lapse rates are fairly weak and without a decent
amount of surface heating it would be hard for this convection to attain
enough depth to become more organized and much of a concern for severe.
But, a landspout or two cannot be ruled out as vertical vorticity along
the boundary is stretched. Usually, for a more productive landspout day
you would want steeper low level lapse rates, however. Well continue to
monitor trends on this.

Later today, if enough surface based heating can occur, deeper more intense
convection could evolve along this axis, particularly along its southern
flanks into southwest Oklahoma and western north Texas. If this happens,
effective shear would be more than supportive of organized storms including
supercells with mainly a hail/wind threat. But, stronger forcing/cooling
aloft will probably hold mostly west of this surface boundary having limited
influence into the evening. An alternate and probably more likely scenario
is for storms to develop and organized in the Lubbock forecast area closer
to the trough and along the western extent of instability, and then move
into our southwest by late afternoon or evening. The best low-level shear
for a tornado concern should be relegated to the southeast where the
environment is most stable.

Due to recent heavy rains and saturated ground, any additional heavy rain
from the above scenario later today/tonight could be problematic. It wont
take much. Flooding danger is likely the primary life safety concern for
this event.

&&

.SHORT TERM...
(Today and tonight)
Issued at 343 AM CDT Wed Apr 28 2021

The overall synoptic pattern has not changed from yesterday with
a broad, slow-moving upper-level low across the southwest U.S. and
attendant southwest flow downstream across the Southern Plains.
As one of round convection moves eastward, isentropic ascent
downstream from the aforementioned low has resulted in another
round of convection that has developed across northwest Texas into
southwest Oklahoma.

Transient, low-topped supercell structures have been occasionally
seen with the convection tonight (characteristic of a more
tropical air mass). With continued moderate low-level wind (0-1 km
shear of ~25 to 30 knots), low LCLs, and a rather moist
environment, occasional low-level circulations with an attendant
tornado threat remain possible this morning. In addition, flash
flooding will likely occur in some locations as convection trains
over areas that already received significant rainfall.

This area of convection is expected to gradually shift to the
northeast this morning as the low-level jet weakens and shifts
slightly to the east. Similar to yesterday, the amount of recovery
and attendant buoyancy will be critical on the magnitude of
afternoon/evening severe convection. Currently, it appears the
most likely area for recovery for severe thunderstorms will be
across western north Texas into southwest Oklahoma and perhaps
into central Oklahoma.

The synoptic front (which is expected to move into northwest
Oklahoma this morning) and any remnant boundaries from the earlier
convection should serve as a focus for redevelopment. Current
indications are the synoptic front should be in close proximity to
I-44 by late afternoon. Similar to yesterday, mesoscale trends
will have to be monitored carefully today (e.g., if the surface
front is farther southeast or northeast than forecast, that would
shift the greater risk of severe weather).

In addition to severe thunderstorms with all potential hazards,
heavy rainfall/flooding will continue to be a hazard. Opted to
remove Kay County from ongoing Flood Watch given the trends that
the more significant rainfall should stay the southeast. It would
not be surprising if additional counties in north central Oklahoma
could be canceled early later today.

Mahale

&&

.LONG TERM...
(Thursday through Tuesday)
Issued at 343 AM CDT Wed Apr 28 2021

Rain should end on Thursday as the cold front accelerates
southeastward in response to trough digging across the Midwest.
The trend is for the upper-level low that affected us today to
cutoff across southwest Texas. The uncertainty is when will the
low finally move eastward and affect our weather. Currently, most
guidance would suggest the low will eventually eject to the
northeast into the Southern Plains on Sunday. This should temper
the warmup some (notably across the eastern half of the area) and
also result in a chance for showers--especially across southeast
Oklahoma.

The next chance of rain still looks to be around Tuesday of next
week as a trough and attendant cold front approaches the Plains.

Mahale

&&

.AVIATION...
(18Z TAFS)
Issued at 1216 PM CDT Wed Apr 28 2021

The forecast is fairly messy with convective redevelopment
expected through the afternoon and evening along and ahead of a
front. Most of northwest Oklahoma behind the front should remain
clear, but the rest of the region will see on and off
thunderstorms through the evening. Ceilings will lift slightly
this afternoon, then drop again overnight. Winds at all sites will
shift to the north through the afternoon as the front pushes
through.

Day

&&

.UPPER AIR...
Issued at 1216 PM CDT Wed Apr 28 2021

An Upper Air flight is tentatively planned for this afternoon
depending on weather.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  58  70  51  73 /  60  30  10  10
Hobart OK         55  70  48  74 /  40  30  10  10
Wichita Falls TX  59  71  52  74 /  70  40  30  10
Gage OK           50  72  43  77 /  30  10  10   0
Ponca City OK     57  73  48  75 /  70  20  10   0
Durant OK         63  73  55  74 / 100  70  30  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Thursday morning for OKZ013-019-020-023>032-
     037>048-050>052.

TX...Flood Watch through Thursday morning for TXZ085-086-088>090.

&&

SHORT TERM...10
LONG TERM....10
AVIATION...14
Hazardous weather outlook, Apr 28, 11:52 AM CDT, 2 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
1152 AM CDT Wed Apr 28 2021

OKZ004>048-050>052-TXZ083>090-291700-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
1152 AM CDT Wed Apr 28 2021

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Through Tonight...

.Thunderstorms...
Showers and thunderstorms will continue to develop and move across
portions of the area through tonight. Strong to severe storms are
possible, with the highest potential in parts of southern
Oklahoma and western north Texas. Large hail up to the size of
golf balls and wind gusts up to 60 mph are the main concerns.
There is also a low potential for a tornado or two in parts of
south central and southeast Oklahoma later this afternoon and this
evening.

.Heavy Rainfall and Flooding...
Additional heavy rainfall could result in flash flooding across
portions of central and southern Oklahoma and western north Texas
through tonight, especially in those areas that received several
inches of rain overnight last night into this morning.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
Storm spotter groups and emergency management personnel should
prepare for severe weather operations through tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

.Thunderstorms...
Thunderstorms should exit the area Thursday morning. Additional
thunderstorms are possible late Monday into Tuesday of next week.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

Mahale

In the hours before

Local storm report, Apr 28, 11:23 AM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1123 AM CDT WED APR 28 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 AM     FLASH FLOOD      1 S ADA                 34.76N 96.66W
04/28/2021                   PONTOTOC           OK   PUBLIC

            REPORT FROM MPING: HOMES OR BUILDINGS FILLED
            WITH WATER.

&&

RCB
Special weather statement, Apr 28, 11:43 AM CDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1143 AM CDT Wed Apr 28 2021

OKZ007-008-281730-
Kay OK-Grant OK-
1143 AM CDT Wed Apr 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR northwestern Kay and southeastern
Grant Counties Until 1230 PM CDT...

AT 1134 AM CDT, a funnel cloud was reported northwest of Blackwell,
moving northeast at 25 MPH. However, organized storm rotation was
not detected.  Additional funnels may occur with storms developing
over eastern Grant and western Kay Counties, but the risk of a
tornado is low.

Should you see a funnel, seek shelter indoors.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

LAT...LON 3659 9744 3660 9782 3700 9738 3700 9675
TIME...MOT...LOC 1639Z 223DEG 21KT 3683 9737

TL
Special weather statement, Apr 28, 11:59 AM CDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1159 AM CDT Wed Apr 28 2021

OKZ012-018-281730-
Garfield OK-Kingfisher OK-
1159 AM CDT Wed Apr 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR central Garfield and northern
Kingfisher Counties Until 1230 PM CDT...

AT 1158 AM CDT, radar indicated developing thunderstorms that may
produce funnel clouds. Organized storm rotation is not detected, and
the risk of tornadoes is low.

HAZARDS INCLUDE...
Wind gusts to 50 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Conditions are favorable for the formation of funnel clouds, but the
threat posed by these funnel clouds is low. Most funnel clouds will
not reach the ground. If they do, weak tornadoes with brief wind
gusts in excess of 50 MPH may occur.

If you observe a funnel cloud or one is reported in your area, move
indoors and stay away from windows.

&&

LAT...LON 3659 9746 3655 9746 3617 9767 3588 9799
      3579 9820 3599 9821 3659 9779
TIME...MOT...LOC 1658Z 223DEG 21KT 3602 9799

TL
Local storm report, Apr 28, 12:13 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1213 PM CDT WED APR 28 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1207 PM     HEAVY RAIN       8 SSW ALLEN             34.78N 96.48W
04/28/2021  M6.10 INCH       PONTOTOC           OK   EMERGENCY MNGR

&&

RCB
Special weather statement, Apr 28, 1:31 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
131 PM CDT Wed Apr 28 2021

OKZ012-281900-
Garfield OK-
131 PM CDT Wed Apr 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR north central Garfield County
Until 200 PM CDT...

AT 129 PM CDT, radar indicated developing thunderstorms that may
produce funnel clouds. Organized storm rotation is not detected, and
the risk of tornadoes is low.

HAZARDS INCLUDE...
Wind gusts to 50 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Conditions are favorable for the formation of funnel clouds, but the
threat posed by these funnel clouds is low. Most funnel clouds will
not reach the ground. If they do, weak tornadoes with brief wind
gusts in excess of 50 MPH may occur.

If you observe a funnel cloud or one is reported in your area, move
indoors and stay away from windows.

&&

LAT...LON 3634 9778 3639 9788 3658 9775 3652 9766
TIME...MOT...LOC 1829Z 222DEG 48KT 3650 9772

MAD
Special weather statement, Apr 28, 1:45 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
145 PM CDT Wed Apr 28 2021

OKZ012-281915-
Garfield OK-
145 PM CDT Wed Apr 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR southwestern Garfield County
Until 215 PM CDT...

AT 144 PM CDT, radar indicated developing thunderstorms near Vance
Air Force Base that may produce funnel clouds. Organized storm
rotation is not detected, and the risk of tornadoes is low.

HAZARDS INCLUDE...
Wind gusts to 50 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Conditions are favorable for the formation of funnel clouds, but the
threat posed by these funnel clouds is low. Most funnel clouds will
not reach the ground. If they do, weak tornadoes with brief wind
gusts in excess of 50 MPH may occur.

If you observe a funnel cloud or one is reported in your area, move
indoors and stay away from windows.

&&

LAT...LON 3620 9788 3622 9802 3637 9800 3645 9790
      3634 9779 3628 9786
TIME...MOT...LOC 1844Z 217DEG 2KT 3635 9790

MAD

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 7:15 PM CDTSevere Thunderstorm WarningOUNTillman45 min
Apr 27, 7:19 PM CDTTornado WarningOUNTillman41 min
Apr 27, 7:53 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman52 min
Apr 27, 8:10 PM CDTSevere Thunderstorm WarningOUNCotton, Tillman50 min
Apr 27, 8:46 PM CDTSpecial Weather StatementOUNComanche29 min
Apr 27, 9:01 PM CDTSpecial Weather StatementOUNCotton29 min
Apr 27, 9:55 PM CDTSpecial Weather StatementOUNStephens50 min
Apr 27, 10:35 PM CDTSpecial Weather StatementOUNPottawatomie25 min
Apr 27, 10:43 PM CDTSpecial Weather StatementOUNTillman32 min
Apr 27, 10:46 PM CDTSpecial Weather StatementOUNMcClain44 min
Apr 27, 11:05 PM CDTSpecial Weather StatementOUNPottawatomie, Seminole25 min
Apr 27, 11:24 PM CDTSpecial Weather StatementOUNCleveland, Garvin, McClain36 min
Apr 27, 11:41 PM CDTSpecial Weather StatementOUNSeminole34 min
Apr 27, 11:42 PM CDTSpecial Weather StatementOUNCotton33 min
Apr 27, 11:49 PM CDTSevere Thunderstorm WarningOUNGarvin, McClain, Murray26 min
Apr 27, 11:58 PM CDTTornado WarningOUNGarvin, McClain17 min
Apr 28, 12:13 AM CDTTornado Warning Tornado observedOUNCleveland, Garvin, McClain, Pottawatomie32 min
Apr 28, 12:27 AM CDTAreal Flood AdvisoryOUNCarter, Garvin, McClain, Murray, Stephens3 hr
Apr 28, 12:47 AM CDTFlash Flood WarningOUNGarvin8 hr
Apr 28, 12:59 AM CDTAreal Flood AdvisoryOUNCleveland, Pottawatomie, Seminole4 hr
Apr 28, 1:31 AM CDTSpecial Weather StatementOUNPottawatomie29 min
Apr 28, 1:40 AM CDTAreal Flood AdvisoryOUNPontotoc, Pottawatomie, Seminole3 hr
Apr 28, 1:43 AM CDTSpecial Weather StatementOUNSeminole32 min
Apr 28, 3:11 AM CDTFlash Flood WarningOUNCarter, Cotton, Jefferson, Murray, Stephens6 hr
Apr 28, 3:28 AM CDTSpecial Weather StatementOUNGarvin32 min
Apr 28, 3:56 AM CDTSpecial Weather StatementOUNMurray34 min
Apr 28, 4:09 AM CDTSpecial Weather StatementOUNGarvin36 min
Apr 28, 4:25 AM CDTSevere Thunderstorm WarningOUNCarter, Garvin, McClain, Stephens35 min
Apr 28, 4:27 AM CDTSpecial Weather StatementOUNPontotoc33 min
Apr 28, 5:05 AM CDTSpecial Weather StatementOUNHughes25 min
Apr 28, 5:09 AM CDTAreal Flood AdvisoryOUNHughes, Pontotoc, Pottawatomie, Seminole4 hr
Apr 28, 5:24 AM CDTRiver Flood WarningOUNPottawatomie, Seminole18 hr
Apr 28, 6:19 AM CDTRiver Flood AdvisoryOUNCarter, Garvin, Murray4 hr
Apr 28, 6:33 AM CDTFlash Flood WarningOUNGarvin, Hughes, McClain, Murray, Pontotoc, Pottawatomie and 1 more4 hr
Apr 28, 8:02 AM CDTSpecial Weather StatementOUNMurray28 min
Apr 28, 8:15 AM CDTSpecial Weather StatementOUNPontotoc30 min
Apr 28, 8:33 AM CDTSevere Thunderstorm WarningOUNHughes, Pontotoc27 min
Apr 28, 8:47 AM CDTSpecial Weather StatementOUNPontotoc28 min
Apr 28, 8:48 AM CDTAreal Flood AdvisoryOUNCoal, Hughes, Johnston, Pontotoc3 hr
Apr 28, 8:56 AM CDTSpecial Weather StatementOUNHughes34 min
Apr 28, 9:03 AM CDTFlash Flood WarningOUNCarter, Garvin, Jefferson, McClain, Murray, Stephens117 min
Apr 28, 9:14 AM CDTFlash Flood Warning Considerable damage threatOUNCoal, Hughes, Pontotoc, Seminole3 hr
Apr 28, 9:16 AM CDTFlash Flood Warning Considerable damage threatOUNCoal, Hughes, Pontotoc, Seminole3 hr
Apr 28, 9:53 AM CDTRiver Flood WarningOUNHughes, Seminole35 hr
Apr 28, 9:56 AM CDTRiver Flood WarningOUNCarter, Garvin, Murray13 hr
Apr 28, 9:59 AM CDTAreal Flood AdvisoryOUNCarter, Jefferson, Johnston, Love, Marshall, Murray3 hr
Apr 28, 10:46 AM CDTFlash Flood WarningOUNCarter, Johnston, Love, Marshall4 hr
Apr 28, 11:01 AM CDTAreal Flood WarningOUNCarter, Garvin, Hughes, McClain, Murray, Pontotoc and 2 more3 hr
Apr 28, 11:39 AM CDTRiver Flood AdvisoryOUNHughes2 hr
Apr 28, 11:43 AM CDTSpecial Weather StatementOUNKay47 min
Apr 28, 11:59 AM CDTSpecial Weather StatementOUNGarfield, Kingfisher31 min
Apr 28, 12:16 PM CDTAreal Flood WarningOUNCoal, Hughes, Pontotoc, Seminole4 hr
Apr 28, 1:20 PM CDTAreal Flood AdvisoryOUNBryan, Marshall3 hr
Apr 28, 1:31 PM CDTAreal Flood AdvisoryOUNCleveland, Grady, McClain, Oklahoma4 hr
Apr 28, 1:31 PM CDTSpecial Weather StatementOUNGarfield29 min
Apr 28, 1:45 PM CDTSpecial Weather StatementOUNGarfield30 min
Apr 28, 2:22 PM CDTSpecial Weather StatementOUNLove23 min
Apr 28, 2:38 PM CDTSpecial Weather StatementOUNCanadian22 min
Apr 28, 2:46 PM CDTAreal Flood AdvisoryOUNCarter, Johnston, Love, Marshall3 hr
Apr 28, 3:17 PM CDTAreal Flood AdvisoryOUNCaddo, Canadian, Grady, Kingfisher, Logan, Oklahoma3 hr
Apr 28, 3:22 PM CDTSpecial Weather StatementOUNLogan23 min
Apr 28, 3:52 PM CDTSpecial Weather StatementOUNCaddo23 min
Apr 28, 3:54 PM CDTRiver Flood WarningOUNCarter, Johnston, Murray31 hr
Apr 28, 3:56 PM CDTAreal Flood AdvisoryOUNCaddo, Comanche3 hr
Apr 28, 4:19 PM CDTSpecial Weather StatementOUNLincoln26 min
Apr 28, 4:21 PM CDTSpecial Weather StatementOUNCaddo24 min
Apr 28, 4:23 PM CDTSpecial Weather StatementOUNLogan, Noble37 min
Apr 28, 4:48 PM CDTSpecial Weather StatementOUNGrady42 min
Apr 28, 4:56 PM CDTAreal Flood AdvisoryOUNNoble3 hr
Apr 28, 5:01 PM CDTSpecial Weather StatementOUNNoble44 min
Apr 28, 5:23 PM CDTSpecial Weather StatementOUNJohnston37 min
Apr 28, 5:36 PM CDTSevere Thunderstorm WarningOUNAtoka, Johnston24 min
Apr 28, 5:40 PM CDTSpecial Weather StatementOUNOklahoma35 min
Apr 28, 6:02 PM CDTSpecial Weather StatementOUNAtoka28 min
Apr 28, 6:26 PM CDTSpecial Weather StatementOUNWashita49 min
Apr 28, 6:59 PM CDTSpecial Weather StatementOUNCaddo46 min

Nearby

River Flood Warnings in Oklahoma, 2021Every river flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.